# SDR USAA2013070300003

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Aircraft time: 82,994 hours, 15,416 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Service Cart
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

EN-ROUTE, THE GALLEY FOOD HEATING UNIT IN THE AFT GALLEY MELTED THE PLASTIC FOOD TRAYS AND EMITTED AN ODOR.  THEY WERE NEW FOOD TRAYS.  MX EXCHANGED ALL HEATING UNITS AND VISUALLY CHECKED ALL CORDS.  NO DAMAGE FOUND.
